# SDR REXA2015120801184

- Difficulty date: December 8, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,184 hours, 21,533 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SIDE OXYGEN MASK NOT TESTING PROPERLY.  WHILE HOLDING PRESS TO TEST, O2 FLOW CONTINUES WHEN IT SHOULD NOT, & MARKER REMAINS YELLOW, NOT BLACK.  SWAPPED CAPTAINS SIDE 02 MASK WITH OBSERVERS SIDE 02 MASK, PROBLEM FOLLOWED DEFERRED OBSERVERS MASK IAW MEL 35-10-01 CAT AN AUTHORIZATION 002843 IAW MOC 96184 PLACARD INSTALLED..  OBSERVERS SEAT IS CONSIDERED INOPERATIVE.  R & R OBSERVER'S OXYGEN MASK IAW  AMM 35-11-12.  MM02 UPDATED & PLACARD REMOVED.  THHIS CLEARS MEL 35-10-01 CONTROL 002843.
